# SDR AALA200802333

- Difficulty date: August 19, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 82,568 hours, 16,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3510
- Condition: Damaged
- Location: Bs 532 S32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW FUSELAGE SKIN APPROXIMATELY 10 INCHES FORWARD OF FORWARD CARGO DOOR AT STRINGER 32 RT HAD A GOUGE BLENDED BEYOND SRM LIMITS.  AREA OF DISCREPANCY IS 2 INCHES BY 1 INCH WITH A DEPTH OF .050 INCH.  MATERIAL REMAINING IS .156 INCH.  HIGH FREQUENCY EDDY CURRENT INSPECTION FOR CRACKS WITH NO FINDINGS.  REPAIRED PER SRM 53-00-01-1A WITH EXCEPTIONS PER MRB 767 3276.
